# SDR DALA2023060604614

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 MIGRATED BUSHING AT FWD UPPER SPAR OF UPPER LINK ON RH PYLON. CORRECTIVE ACTION: SUMMARY OF NRC 00629.FWD UPPER SPAR FITTINGS, LUGS HOLES AT RH PYLON WERE REPAIRED PER B757-200 SRM 54-51-90-2R REPAIR 3 AND LEAK CHECK WAS PERFORMED PER AMDS AND TEST OK. (2797298)
